# SDR UPS97825300

- Difficulty date: October 2, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N702UP
- Make and model: Doug DC-8-71F
- Aircraft serial: 45902
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Fitting
- Condition: Cracked
- Location: Ws 74
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE-C, STRINGER END FITTING CRACKED AT STA XRS 74 ON LOWER AFT STRINGER IN SIDE NR 3 MAIN TANK.  REMOVED CRACKED FITTING, NEW FITTING FABBED ON OP 50015, S/O NR 197067.  INSTALLED NEW END FITTING IAW DC8 SRM 51-1-20D.
